# SDR R61A201701050026

- Difficulty date: January 5, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 23,195 hours, 18,314 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 5913306
- Part serial: A0361
- Condition: Inoperative
- Location: Slat Sys
- Part time: 23,195 hours, 18,312 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLT, CREW RECEIVED A SLAT LOW RATE MESSAGE. AN EMERGENCY WAS DECLARED AND CREW LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RT T4 SKEW SENSOR IAW AMM AND OPS CHECKED GOOD.
